Alert archive / Indiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 150, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 23, 2017, 2:56 PM EDT for Hendricks County, Marion County, Indiana. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2017, 2:56 PM EDT (18:56 UTC)
- Expired
- Jul 23, 2017, 3:30 PM EDT
- In force
- 34 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Hendricks County, IN, Marion County, IN
The radar
The Indianapolis radar (KIND), 8 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.9 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2427 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 562 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
709
WUUS53 KIND 231856
SVRIND
INC063-097-231930-
/O.NEW.KIND.SV.W.0150.170723T1856Z-170723T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
256 PM EDT SUN JUL 23 2017
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Northeastern Hendricks County in central Indiana...
Southwestern Marion County in central Indiana...
* Until 330 PM EDT.
* At 256 PM EDT, a severe thunderstorm was located over Brownsburg,
or 14 miles west of Indianapolis, moving southeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Indianapolis, Plainfield, Brownsburg, Beech Grove, Speedway, Avon,
Pittsboro, Clermont, Lizton, Indianapolis Int'l Airport, Monument
Circle and Eagle Creek Reservoir.
This includes the following highways...
Interstate 65 between mile markers 106 and 114.
Interstate 70 between mile markers 70 and 83.
Interstate 74 between mile markers 59 and 73.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3975 8604 3963 8619 3963 8623 3985 8657
3992 8650 3992 8647
TIME...MOT...LOC 1856Z 307DEG 36KT 3983 8641
HAIL...<.75IN
WIND...60MPH
$$
AW/JH3 follow-up statements
346
WWUS53 KIND 231908
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
308 PM EDT SUN JUL 23 2017
INC063-097-231930-
/O.CON.KIND.SV.W.0150.000000T0000Z-170723T1930Z/
Hendricks IN-Marion IN-
308 PM EDT SUN JUL 23 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR NORTHEASTERN HENDRICKS AND SOUTHWESTERN MARION COUNTIES...
At 307 PM EDT, a severe thunderstorm was located near Speedway, or 8
miles west of Indianapolis, moving southeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Indianapolis, Plainfield, Brownsburg, Beech Grove, Speedway, Avon,
Pittsboro, Clermont, Indianapolis Int'l Airport, Monument Circle and
Eagle Creek Reservoir.
Those attending the Brickyard 400 are in the path of this storm and
should prepare for IMMINENT DANGEROUS WEATHER CONDITIONS. SEEK
SHELTER NOW!
This includes the following highways...
Interstate 65 between mile markers 106 and 114.
Interstate 70 between mile markers 70 and 83.
Interstate 74 between mile markers 63 and 73.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3975 8604 3963 8619 3963 8623 3982 8653
3987 8647 3990 8642
TIME...MOT...LOC 1907Z 307DEG 36KT 3976 8629
HAIL...<.75IN
WIND...60MPH
$$
AW/JH385
WWUS53 KIND 231915
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
315 PM EDT SUN JUL 23 2017
INC063-097-231930-
/O.CON.KIND.SV.W.0150.000000T0000Z-170723T1930Z/
Hendricks IN-Marion IN-
315 PM EDT SUN JUL 23 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR EAST CENTRAL HENDRICKS AND SOUTHWESTERN MARION COUNTIES...
At 315 PM EDT, a severe thunderstorm was located near Speedway, or 9
miles west of Indianapolis, moving southeast at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Indianapolis, Plainfield, Brownsburg, Beech Grove, Speedway, Avon,
Clermont, Indianapolis Int'l Airport, Monument Circle and Eagle Creek
Reservoir.
Those attending the Brickyard 400 are in the path of this storm and
should prepare for IMMINENT DANGEROUS WEATHER CONDITIONS. SEEK
SHELTER NOW!
This includes the following highways...
Interstate 65 between mile markers 106 and 114.
Interstate 70 between mile markers 70 and 83.
Interstate 74 between mile markers 69 and 73.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3973 8639 3978 8646 3982 8640 3986 8632
3975 8604 3963 8619 3963 8623
TIME...MOT...LOC 1915Z 311DEG 18KT 3976 8631
HAIL...<.75IN
WIND...60MPH
$$
AW/JH776
WWUS53 KIND 231926
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
326 PM EDT SUN JUL 23 2017
INC063-097-231935-
/O.EXP.KIND.SV.W.0150.000000T0000Z-170723T1930Z/
Hendricks IN-Marion IN-
326 PM EDT SUN JUL 23 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HENDRICKS AND
SOUTHWESTERN MARION COUNTIES WILL EXPIRE AT 330 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty winds
and heavy rain are still possible with this thunderstorm.
LAT...LON 3973 8639 3978 8646 3982 8640 3986 8632
3975 8604 3963 8619 3963 8623
TIME...MOT...LOC 1925Z 307DEG 36KT 3971 8622
$$
AW/JHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 2:28 PM EDT, 28 minutes earlier.
Area forecast discussion, Jul 23, 2:28 PM EDT, 28 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 228 PM EDT Sun Jul 23 2017 .UPDATE... Long Term section has been updated below. && .SYNOPSIS... Issued at 945 AM EDT Sun Jul 23 2017 One more day with very humid conditions is expected today before a cold front sweeps through the area tonight. Showers and thunderstorms this morning should exit the area by early afternoon but then could redevelop late afternoon into this evening ahead of the front. High pressure will build in Monday bringing dry...cooler and less humid air to central Indiana through the first half of the week. Rain and thunderstorms return Thursday as another cold front passes through the area before dry weather returns to the Ohio Valley for next weekend. && .NEAR TERM /Rest of Today/... Issued at 945 AM EDT Sun Jul 23 2017 Significant changes made to the forecast for today with the morning update. Convection this morning is much more widespread than earlier indications. Based update mainly on current radar and satellite trends with a lesser reliance on hi res models, which have been woefully inconsistent. Large area of showers and storms across the southern counties necessitates categorical pops, but coverage across the northern and central counties only merits scattered mention. Also across the central and north lightning is not nearly as widespread and thus went with scattered showers and isolated thunderstorms there over the next few hours. Satellite data indicates cloud tops are warming in the south and maintaining in the north but not cooling which should lead to less lightning production with time. Have seen an uptick in lightning over last 15 minutes though in the north so may need to increase thunderstorm coverage wording there as well. With the increase in convective coverage have also seen an increase in cloud cover, so now not expecting much clearing until mid afternoon. Adjusted high temperatures down a bit with this, but not a lot as could still see enough sunshine for them to jump quickly mid to late afternoon and early evening. For this afternoon/evening convection, very low confidence on forecast. Hi res models are indicating there should be dry time starting around noon to 2 pm, but then show scattered redevelopment starting around 5 with differences in timing and locations each run. Looking at current conditions and upper wave moving in later from the north, have medium confidence in a dry period early this afternoon but low confidence in exact timing, and ultimately low confidence in redevelopment with uncertainty concerning recovery of airmass. Will maintain slight chance south and west and low chance north and east for the afternoon/evening as inherited for now, but closely monitor trends for another update. && .SHORT TERM /Tonight through Tuesday Night/... Issued at 332 AM EDT Sun Jul 23 2017 Forecast challenges focus on precip chances tonight before high pressure takes over with cooler and less humid air finally arriving. Any scattered convection with the secondary front this evening will likely be ongoing at 00Z. Storms should diminish in coverage and intensity by late evening with loss of diurnal heating and as the upper wave shifts east of the region. Will maintain low chance pops through 06Z then go dry. The frontal boundary will sag to near the Ohio River by early Monday morning...continuing further south on Monday into the Tennessee Valley. High pressure will expand south from the Great Lakes and finally advect a more refreshing airmass into central Indiana. The high will serve as the dominant influence on weather across the region for the remainder of the short term as it tracks east across the Great Lakes. Cu remain possible during the afternoons but overall cloud coverage will be low as model soundings show capped mid levels and plenty of dry air and subsidence present aloft. Temps...more seasonable temperatures will return through the period as highs fall back into the low and mid 80s with lows in the 60s. Maybe most importantly...the very high dewpoint air will be forced south with the front tonight and Monday and will not return through Tuesday night as dry low level flow from the north and east persists. Overall forecast confidence is high after tonight. && .LONG TERM /Wednesday Night through Sunday/... Issued at 228 PM EDT Sun Jul 23 2017 Models indicate low pressure will move across the great lakes Wednesday night and a cold front will move south across Indiana later Thursday and Thursday night. There are some timing differences with the GFS and Canadian models being a little faster and the Euro a little slower. The GFS tracks a stronger low pressure system across the mid Mississippi valley into Kentucky by Friday and as a result slows down the cold front then. The GFS and Canadian models are a little more progressive then and I decided to cut super blend POPS slightly north and central Friday. Otherwise...models are in good general agreement with Thursday being quite wet and Friday night and the weekend being dry as high pressure moves east across the great lakes. Overall the MOS blend on temperatures seem reasonable. Lows will be in the upper 60s to lower 70s Wednesday night...middle to upper 60s Thursday night and the lower 60s over the weekend. Highs will be in the 80s with some upper 70s over northeast sections Saturday. && .AVIATION /Discussion for 231800z TAF issuance/... Issued at 123 PM EDT Sun Jul 23 2017 Broken MVFR cloud deck has developed over the sites. Expect that ceilings will increase to VFR over the next few hours with increased solar insolation as cirrus deck exits. On convective threat...storms are moving through KLAF at issuance time but should be southeast of there shortly so included a VCTS there but no explicit mention. Was going to leave VCTS out of KHUF and KBMG for this issuance, but latest look at satellite and radar trends show move convective development ahead of the cell at KLAF and also an area of convergence in central Indiana that could lead to scattered storm development over the next couple of hours. Thus will include a VCTS at all sites, likely through around 23-0z. Any sites that do see storms will likely see a brief drop to LIFR visibilities and possibly IFR ceilings with gusty NW winds around 25-35 kts. Tonight could see some fog development from saturated ground, but cool and dry advection behind the cold front may counteract this, so just included a tempo mention at KBMG where the drier air will arrive the latest. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...Ryan/CP NEAR TERM...CP SHORT TERM...Ryan LONG TERM....JH AVIATION...CP
Hazardous weather outlook, Jul 23, 12:58 PM EDT, 1 hour 58 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 1258 PM EDT Sun Jul 23 2017 INZ021-028>031-035>049-051>057-060>065-067>072-241000- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Lafayette, Frankfort, Kokomo, Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute, Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour 1258 PM EDT Sun Jul 23 2017 This hazardous weather outlook is for central Indiana. .DAY ONE...This Afternoon and Tonight. Outlook: Scattered thunderstorms will occur this afternoon and early this evening. A few strong storms are possible. But we are not expecting any outbreaks of severe weather at this time. Hazards include...lightning...gusty winds...small hail and heavy rainfall. Maximum heat indices approaching a 100 degrees are possible over the lower Wabash Valley. Timing: Best chances for storms will be this afternoon and early this evening. Heat indices will peak during the afternoon. Discussion: A secondary cold front dropping south from the Great Lakes may spark scattered thunderstorms this afternoon and evening with a warm and unstable airmass across central Indiana. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Outlook: Scattered thunderstorms will be possible Wednesday night through Thursday night. Storms may produce gusty winds...heavy rainfall and lightning. Discussion: After high pressure provides dry and less humid conditions for the first half of the week...thunderstorms will return on Wednesday night and continue through Thursday as a cold front moves across the region. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind JH
In the hours before
Local storm report, Jul 23, 11:36 AM EDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1136 AM EDT SUN JUL 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM HEAVY RAIN LOOGOOTEE 38.67N 86.91W
07/23/2017 M4.11 INCH MARTIN IN COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 3 SW WILLIAMS 38.77N 86.68W
07/23/2017 M3.53 INCH MARTIN IN CO-OP OBSERVER
24 HOUR RAINFALL.
1000 AM HEAVY RAIN 6 S LACY 38.55N 86.79W
07/23/2017 M3.42 INCH MARTIN IN CO-OP OBSERVER
24 HOUR RAINFALL.
1100 AM HEAVY RAIN 2 SSW COALMONT 39.16N 87.24W
07/23/2017 M3.40 INCH SULLIVAN IN CO-OP OBSERVER
24 HOUR RAINFALL.
1125 AM HEAVY RAIN MITCHELL 38.74N 86.47W
07/23/2017 M2.92 INCH LAWRENCE IN MESONET
24 HOUR RAINFALL.
0700 AM HEAVY RAIN WILLIAMS 38.80N 86.65W
07/23/2017 M2.73 INCH LAWRENCE IN CO-OP OBSERVER
24 HOUR RAINFALL.
0845 AM HEAVY RAIN 3 ENE JASONVILLE 39.18N 87.14W
07/23/2017 M2.62 INCH CLAY IN COCORAHS
24 HOUR RAINFALL.
0900 AM HEAVY RAIN CLAY CITY 39.27N 87.11W
07/23/2017 M2.41 INCH CLAY IN COCORAHS
24 HOUR RAINFALL.
0730 AM HEAVY RAIN 2 NE SPRING MILL STATE 38.75N 86.39W
07/23/2017 M2.04 INCH LAWRENCE IN COCORAHS
24 HOUR RAINFALL.
1118 AM HEAVY RAIN 3 NW INDIAN SPRINGS 38.83N 86.80W
07/23/2017 M2.00 INCH MARTIN IN MESONET
24 HOUR RAINFALL.
1059 AM HEAVY RAIN 3 SW OOLITIC 38.87N 86.57W
07/23/2017 M2.00 INCH LAWRENCE IN MESONET
24 HOUR RAINFALL.
&&Special weather statement, Jul 23, 1:04 PM EDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
104 PM EDT SUN JUL 23 2017
INZ029-030-231745-
Clinton IN-Tippecanoe IN-
104 PM EDT SUN JUL 23 2017
...SIGNIFICANT WEATHER ADVISORY FOR TIPPECANOE AND WEST CENTRAL
CLINTON COUNTIES UNTIL 145 PM EDT...
At 104 PM EDT, Doppler radar was tracking a strong thunderstorm near
Otterbein, moving southeast at 30 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Lafayette, West Lafayette, Shadeland, Dayton, Battle Ground, Mulberry
and Purdue University.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4056 8690 4036 8658 4021 8695 4021 8696
4038 8709 4053 8709 4056 8703
TIME...MOT...LOC 1704Z 320DEG 25KT 4048 8700
AW/JHLocal storm report, Jul 23, 1:10 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
110 PM EDT SUN JUL 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND DMG 2 SSW COALMONT 39.17N 87.24W
07/22/2017 GREENE IN CO-OP OBSERVER
MULTIPLE TREES DOWNED ACROSS SHAKAMAK STATE
PARK. DELAYED REPORT FROM JULY 22 STORM.
TIME ESTIMATED FROM RADAR.
&&
AWSpecial weather statement, Jul 23, 2:36 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
236 PM EDT SUN JUL 23 2017
INZ036-037-046-231900-
Montgomery IN-Hendricks IN-Boone IN-
236 PM EDT SUN JUL 23 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HENDRICKS...SOUTHWESTERN
BOONE AND SOUTHEASTERN MONTGOMERY COUNTIES UNTIL 300 PM EDT...
At 236 PM EDT, Doppler radar was tracking a strong thunderstorm 11
miles southwest of Lebanon, or 14 miles southeast of Crawfordsville,
moving southeast at 25 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Brownsburg, Danville, Pittsboro, Jamestown, North Salem, Lizton,
Advance and New Ross.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3991 8633 3988 8633 3972 8652 3985 8669
3986 8669 3987 8671 3994 8680 4008 8664
TIME...MOT...LOC 1836Z 312DEG 23KT 3995 8664
AW/JHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 8:03 PM EDT | Special Weather Statement | IND | Monroe, Owen | 42 min |
| Jul 22, 8:25 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Sullivan, Vigo | 21 min |
| Jul 22, 11:25 PM EDT | Areal Flood Warning | IND | Clay, Greene, Owen, Sullivan, Vigo | 3 hr |
| Jul 22, 11:40 PM EDT | Special Weather Statement | IND | Clay, Greene, Owen, Sullivan | 50 min |
| Jul 23, 12:39 AM EDT | Special Weather Statement | IND | Sullivan | 51 min |
| Jul 23, 1:18 AM EDT | Flash Flood Warning | IND | Clay, Greene, Sullivan, Vigo | 3 hr |
| Jul 23, 1:25 AM EDT | Special Weather Statement | IND | Greene | 50 min |
| Jul 23, 1:38 AM EDT | Special Weather Statement | IND | Knox | 52 min |
| Jul 23, 2:06 AM EDT | Flash Flood Warning | IND | Lawrence, Martin | 3 hr |
| Jul 23, 4:50 AM EDT | Areal Flood Advisory | IND | Lawrence, Martin | 3 hr |
| Jul 23, 6:10 AM EDT | Flash Flood Warning | IND | Daviess, Martin | 3 hr |
| Jul 23, 6:37 AM EDT | Severe Thunderstorm Warning | IND | Knox | 38 min |
| Jul 23, 7:34 AM EDT | Special Weather Statement | IND | Daviess | 41 min |
| Jul 23, 7:52 AM EDT | Areal Flood Warning | IND | Daviess, Knox, Sullivan | 3 hr |
| Jul 23, 8:25 AM EDT | Areal Flood Warning | IND | Daviess, Greene, Lawrence, Martin | 3 hr |
| Jul 23, 9:09 AM EDT | Areal Flood Warning | IND | Daviess, Martin | 3 hr |
| Jul 23, 11:14 AM EDT | River Flood Warning | IND | Knox, Sullivan | 4 days |
| Jul 23, 11:14 AM EDT | River Flood Warning | IND | Knox, Sullivan | 4 days |
| Jul 23, 1:04 PM EDT | Special Weather Statement | IND | Tippecanoe | 41 min |
| Jul 23, 2:36 PM EDT | Special Weather Statement | IND | Hendricks | 24 min |
| Jul 23, 4:46 PM EDT | Tornado Warning | IND | Howard | 29 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.